Publicado

1968-10-01

Remarks on weakly continuous functions in banach spaces

Palabras clave:

Finite sequence, polynomial, real function (es)

Descargas

Autores/as

  • Guillermo Restrepo

Let E be a Banach space over the real.s and let E* be the dual space. Le t = (∝1 , …,  ∝n) be a finite sequence of non-negative integers and u = (u1, …,un) a finite sequence of elements in E*. The notation u = u1 u11 … u11 … unn is standard and will used throughout. We will write 

|∝| = ∝1 + … + ∝n .  Any real valued function in E of the form  

P = ∑ (|∝|≤n) au, a a real number, is said to be a polynomial. Clearly, every polynomial is weakly continuous.

Cómo citar

APA

Restrepo, G. (1968). Remarks on weakly continuous functions in banach spaces. Revista Colombiana de Matemáticas, 2(4), 166–168. Recuperado a partir de https://revistas.unal.edu.co/index.php/recolma/article/view/31545

ACM

[1]
Restrepo, G. 1968. Remarks on weakly continuous functions in banach spaces. Revista Colombiana de Matemáticas. 2, 4 (oct. 1968), 166–168.

ACS

(1)
Restrepo, G. Remarks on weakly continuous functions in banach spaces. rev.colomb.mat 1968, 2, 166-168.

ABNT

RESTREPO, G. Remarks on weakly continuous functions in banach spaces. Revista Colombiana de Matemáticas, [S. l.], v. 2, n. 4, p. 166–168, 1968. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/31545. Acesso em: 2 jul. 2022.

Chicago

Restrepo, Guillermo. 1968. «Remarks on weakly continuous functions in banach spaces». Revista Colombiana De Matemáticas 2 (4):166-68. https://revistas.unal.edu.co/index.php/recolma/article/view/31545.

Harvard

Restrepo, G. (1968) «Remarks on weakly continuous functions in banach spaces», Revista Colombiana de Matemáticas, 2(4), pp. 166–168. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/31545 (Accedido: 2julio2022).

IEEE

[1]
G. Restrepo, «Remarks on weakly continuous functions in banach spaces», rev.colomb.mat, vol. 2, n.º 4, pp. 166–168, oct. 1968.

MLA

Restrepo, G. «Remarks on weakly continuous functions in banach spaces». Revista Colombiana de Matemáticas, vol. 2, n.º 4, octubre de 1968, pp. 166-8, https://revistas.unal.edu.co/index.php/recolma/article/view/31545.

Turabian

Restrepo, Guillermo. «Remarks on weakly continuous functions in banach spaces». Revista Colombiana de Matemáticas 2, no. 4 (octubre 1, 1968): 166–168. Accedido julio 2, 2022. https://revistas.unal.edu.co/index.php/recolma/article/view/31545.

Vancouver

1.
Restrepo G. Remarks on weakly continuous functions in banach spaces. rev.colomb.mat [Internet]. 1 de octubre de 1968 [citado 2 de julio de 2022];2(4):166-8. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/31545

Descargar cita

Descargas

Los datos de descargas todavía no están disponibles.

Visitas a la página del resumen del artículo

50